Jump to content
CrazyBoards.org

beccasmurf

Member
  • Content Count

    29
  • Joined

  • Last visited

About beccasmurf

  • Rank
    Member

Profile Information

  • Gender
    Woman
  • Location
    Southern

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. For what it's worth: https://www.theodysseyonline.com/feel-better-soon
  2. It didn't take long at all... I told them some of my history with behaviors and family history and I had some really really really crappy reactions with AD's and bam. There it was, so I'd say a month or two after seeing my pdoc.
  3. Oops, that seems about right Crtclms. I guess I just end up thinking it because I have heard a few people (not on this site) mention their distaste for the drug and I guess it was sort of introducted to me with a stigma. Either way, I love it.
  4. I've never had to fast, either. The one time I forgot to eat before getting the blood test done I almost passed out, but then again that's me. All in all, I don't think you would have to fast.
  5. I know it's been mentioned before, but I also have issues with Prednisone. And, I also kind of had the same feelings when I was on abilify. I hated it- made me hyper, ragey... Shazzamatazz was right in that Lithium is kind of an unpopular choice, I think due to the assumption you'll have all of the side effects. I've been on it for a year at 900mg, and I've had very few side effects. I stay away from caffiene (okay, sometimes), drink a lot of water (...sometimes) and I'm usually fine. I didn't gain weight, my tremor only lasted like two weeks when I was getting used to lithium. It's honestly been a miracle drug for me too and while you can't take nsaids or do some things, it was worth it for me. I'm sorry you're going through hell! Hope it gets better and you find some information/a pdoc who'll work with you on sorting it all out.
  6. mixed/angry mania some kind of pissed of big cat like a leopard cause i'm too tiny to be a giant cat or an otter for less anger 'cause they're unproductive and unstable! lemur closer to just normal/baseline when medicated (just not that much sleep!) unmedicated i almost wanna say an ostrich 'cause they flee from everything and if not, they lash out and are kind of funny looking depressed... iduno, a rock? or something blob-like like a sea cucumber
  7. To Scatty: hell yeah, Patriots! I have a little bit of a shrine (pillow, lisence plate, socks...) Bar soap: I kind of feel cleaner when I use it. What super power would you have and why?
  8. I did have really dry eyes from lamictal at first, but it got better pretty quickly. It kind of felt like your throat does when you haven't drank anything all day, maybe sort of like what you're saying.
  9. You don't deserve any of that nonsense. You're really, really pretty and like everyone has said and it stands to reason as there is clearly fact to support it: you don't deserve to feel like crap. Feeling alone is horrible, especially when you're coming from a place where you can't tell if it's the truth or not which I totally understand. I felt that way for the longest time and I usually still do, but when there are moments of like, lucidity I try to figure out what's going to make me happy by myself and deal with that. Like maybe for you, it's your horses or even something else! I didn't realize how much I love baking until one day I honestly just threw stuff in a pan and put it in the oven. It's hard to figure out how to do things just for you and sometimes it feels lonely but I'm sure you're not alone- You're too nice, too interesting and a good person so people will gravitate and I'm sure they see that. Besides, not everyone can pull off the dark humor that well
  10. I'm with you on this, Lithium has been great. I seriously lucked out and the only side effects I had were slight acne in the beginning and a tremor until I figured out just how much water I had to drink to keep that away. Now, 8 almost 9 months later, I don't have any. No nausea, no sedation from it... Nada. This is at a .6 level, at 900mg a day. It was kind of screwy at 600mg a day, and I would get stuck in this anxious, irritable mood that would last for days occasionally. When I started taking it, it seemed like the clutter in my head just stopped and it's so much easier to -think-, period. To Anna- what's interesting is I don't have dentures, but every single one of my teeth has a crown or a veneer on it due to a side effect of a med I had prior to Lithium and the dry mouth I got in the beginning of taking Lith only exacerbated it, but once it's all done, it's so nice to have your teeth!
  11. I just started it again, this time with other moodstabilizers already in place. I tried it a few years ago and couldn't do it I guess. I ended up having horrible rages on it and being irritable 24/7. My new psychiatrist was really into trying it, so I thought it might be worth trying and I was curious of how others faired. Thanks guys
  12. I've been diagnosed as ADHD since I was 9. I was never treated for it and only recently am I starting. My question is how many of you who are Bipolar and ADD/ADHD can handle stimulants? I've been told different things, and read them such as with mood stabilizers on top of a stimulant you could keep stable. Other things I've read have said it's a great chance you won't. What are some of your experiences?
  13. For a class of mine, I'm writing a short paper on the controversial topic of, dun dun dun: Diagnosing bipolar in kids/adolescents. Can any of y'all point me in the direction of any articles you've seen on the web about it? Or anything interesting you know? I would love to use my personal experience as I was barely 18 when I was diagnosed, but somehow I'm sure that won't go over too well in class. Anything at all would help a lot!
  14. I'm really lucky it didn't take me long to find a combination of meds that work. I tried a few different AAPs, and had a serious allergic reaction to Geodon. That was super unpleasant, and since they were super activating, my doctor started me on lithium. Lithum has made such a huge difference, and I can say I'm really happy with it. It hasn't given me any side effects, maybe couple of pounds gained in the seven months I've been taking it. When I remember to take everything consistently, these meds keep everything under control really well for me! So, yes, happy with them!
×
×
  • Create New...